# SDR HALA2015082400164

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 23,742 hours, 3,984 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 43344290001
- Part serial: 18638
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM NR 2 PREDICITIVE WINDSHEAR FAULT.  R & R NR 2 WXR TRANSCIEVER IAW AMM 34-41.  ALL OPERATES SATISFACTORY.
